# SDR 04102655

- Difficulty date: April 11, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- System (JASC): 2100 · Air Conditioning System
- Part: Control Unit
- Part number: 70609
- Part serial: 786
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF FLIGHT 7387 CREW REPORTED A STAB/MACH TRIM FAILURE.  THE CREW DIVERTED TO NEAREST SUITABLE FIELD AND FLIGHT LANDED UNEVENTFULLY.  THE HORIZONTAL STABILIZER TRIM CONTROL UNIT WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
